# SDR CA970327026

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VHF-FM TRANSCEIVER NO SIDE TONE, UNABLE TO ADJUST.
